# SDR SWAA2019060733421

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 71,295 hours, 42,011 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: L/H Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H GEAR CENTER GEAR DOOR CRACKED NEAR FORWARD LOWER ATTACH POINT ON A VERTICAL RIB.         / R&R DOOR ASSEMBLY PER AMM.
